The oscillation on a finite time interval of the projections of the solutions of systems of ordinary differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2089-2091
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a18,
author = {Yu. I. Domshlak},
title = {The oscillation on a finite time interval of the projections of the solutions of systems of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2089--2091},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a18/}
}
TY - JOUR AU - Yu. I. Domshlak TI - The oscillation on a finite time interval of the projections of the solutions of systems of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1975 SP - 2089 EP - 2091 VL - 11 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_11_a18/ LA - ru ID - DE_1975_11_11_a18 ER -
%0 Journal Article %A Yu. I. Domshlak %T The oscillation on a finite time interval of the projections of the solutions of systems of ordinary differential equations %J Differencialʹnye uravneniâ %D 1975 %P 2089-2091 %V 11 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1975_11_11_a18/ %G ru %F DE_1975_11_11_a18
Yu. I. Domshlak. The oscillation on a finite time interval of the projections of the solutions of systems of ordinary differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2089-2091. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a18/